# SDR DXTA200702275

- Difficulty date: June 15, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 5,875 hours, 3,832 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 4006719918
- Part serial: 05079657
- Condition: Inoperative
- Location: Autopilot
- Part time: 133 hours, 82 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM CRUISE AUTOPILOT ROCKS WINGS BACK AND FORTH BETWEEN FL410 AND FL360 WITH A/P DISCONNECTED AIRCRAFT FLIES LEVEL WITH NO ROLL.  REMOVED AND REPLACED THE ALLERON SERVO MOTOR WITH A MODIFIED SERVO MOTOR IAW CESSNA CITATION 750 AMM 22-10-01. OPERATIONAL CHECK WAS SATISFACTORY AT THIS TIME.
